Quasi-linear integrability


Nocke, Volker ; Schutz, Nicolas



DOI: https://doi.org/10.1016/j.jet.2017.03.006
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.semanticscholar.org/paper/Quasi-linear...
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: Journal of Economic Theory : JET
Volume: 169
Page range: 603-628
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0022-0531
Publication language: English
Institution: School of Law and Economics > VWL, Mikroökonomik (Nocke)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nocke, Volker ORCID: 0000-0002-5000-6828 ; Schutz, Nicolas (2017) Quasi-linear integrability. Journal of Economic Theory : JET Amsterdam 169 603-628 [Article]


+ Search Authors in

BASE: Nocke, Volker ; Schutz, Nicolas

Google Scholar: Nocke, Volker ; Schutz, Nicolas

ORCID: Nocke, Volker ORCID: 0000-0002-5000-6828 ; Schutz, Nicolas

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item